# SDR AALA20180226011

- Difficulty date: February 25, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 60,203 hours, 7,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 162603
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK HAS NO POWER OUTPUT, REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06.  SYSTEM OPS CHECKED GOOD.
